# SDR SIMA201805297001

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 31,967 hours, 28,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR AFTER GEAR UP,  DURING CLIMB. PERFORMED FIM 21-20-00-810-801-A, AND ETN-EM-72-034.   DETERMINED TO BE THE FLASHLIGHT ABOVE FA'S JUMPSEAT.
